Related Experiment Video
Updated: Apr 12, 2026

Endobronchial Ultrasound-guided Intratumoral Injection of Cisplatin for the Treatment of Isolated Mediastinal Recurrence of Lung Cancer
Published on: February 12, 2017
A first case report of diffuse acneiform eruption caused by capecitabine in a patient with small-cell neuroendocrine
Asude Kara1, EmineTugba Alatas2, Gursoy Dogan2
1Department of Dermatology, Mugla Sitki Kocman University Training and Research Hospital, Mugla, Turkey.
Abstract:
Capecitabine is a chemotherapeutic agent which is converted to fluorouracil by thymidine phosphorylase in human body. It is one of the commonly used agents in colorectal and metastatic breast cancers. Hand-foot syndrome is most commonly observed adverse effect of capecitabine; however, it has several adverse cutaneous and mucosal effects. To the best of our knowledge, no case with acneiform eruption has been reported so far. Here, we presented a 54-year-old man with development of capecitabine-related acneiform drug eruption.